An LMI Approach to Dynamic Controller Design for Uncertain Discrete-Time Systems with Multiple Time-Delays

Ju Hyun PARK  Suk Gyu LEE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E85-A   No.5   pp.1176-1180
Publication Date: 2002/05/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
dynamic controller,  linear matrix inequality,  time delay,  

Full Text: PDF>>
Buy this Article

In this letter, we present an output feedback controller design technique for uncertain discrete time systems with multiple time-delays. Based on Lyapunov second method, a sufficient condition for the robust stability of the system with a dynamic controller is derived in terms of the linear matrix inequality (LMI) with respect to design variables. The solutions of the LMIs can be easily obtained using existing efficient convex optimization techniques.